# SDR ASOA20140827073

- Difficulty date: August 27, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 34,403 hours, 26,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deflector
- Part number: 726118612
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE RT OVERWING EMERGENCY EXIT WOULD NOT OPEN. CATHES ON SIDEWALL DEFLECTOR.  FURTHER INSPECTION FOUND THE SIDE WALL DEFLECTOR WAS INSTALLED IN THE WRONG LOCATION.  MAINTENANCE REPOSITIONED THE SIDE WALL DEFLECTOR AND OPS CHECKS WERE GOOD.
